# SDR HEEA0011994

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Failed
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI COURSE SELECTED CHANGES RANDOMLY IN FLIGHT.  CHANGES CONSTANT WHEN THE COURSE SELECT SWITCH IN THE AIRCRAFT IS SWITCHED BETWEEN THE PILOT AND COPILOT POSITION.
